A 19-year-old male asked:
Does a steroid shot (depo-medrol) cause blood pressure increase? i had one yesterday and b/p is consistently running at 145/60.
1 doctor answer • 1 doctor weighed in
Internal Medicine - Rheumatology 69 years experience
Yes: One of the side effects of large steroid doses is increase in blood pressure. With time it will gradually recede to normal for you.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Aug 30, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.